Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On sequences of integers with no $ 4$, or no $ 5$ numbers in arithmetical progression


Author: S. S. Wagstaff
Journal: Math. Comp. 21 (1967), 695-699
MSC: Primary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1967-0222009-2
MathSciNet review: 0222009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0222009-2
Article copyright: © Copyright 1967 American Mathematical Society